, C'ltirlrirt,'I REFERENCES l{] \ -\issani: Thesis. Lniversitl'of \Ietz -in preparation

I. , Benrelnrans -\I. C'hipot: On a valiational problenr fcrr an elastic nreu.]l)riirr( 'i1rl)l)()r'f irrg a heavv bal. C'al. \-ar 3, pp.7-73, 1995.

. \l-c-'hip<, t: \-ariational ineclualities ancl flr-ricl flolvs irt por'ous nretlia, \irlrliecl \larir S,'iences Selies :52 Springer \ erlag

. \. Ef-]-c, -. Elliott, and . Friedman, The contact set of a rigicl bo<lr'par'fialh.supli<,r're<l lrr' ir rrrenrblane. \onlin. Anal. 10. 19E6, pp.251-276

I. and D. Iiinclerlelrrer-g, Stampacchia: An introcluction t<.r valiational inerlralities i,rr,l rhc,ir applicatiou.,s, 1980.

[. Forracl, Universitv of \Ietz ID * *** QuuquES euESTroNS oUvERTES o Dans le chapitre f, nous pensons que le problème P peut être généralj.ser en prenant, 1999.

, un domaine convexe qui admet un seu/ axe de slrmétrie. norrs ;r\ ons localiser (cf. III-S-a) la solution du problème P . l{ous pensons qu on a unicité rle ltr ^soirrf ion et en général ce résultat est vrai pour tout dornaine conr?xe. o Dans III-,[-I

, c Dans le cas du problème à deux boules en dimension deux 1e problènte cl'e.risfence reste ouvert. -l{ous pensons que les résultats obtenus dans le ca-. rle rle'rr-r disqrres en dinension 7 peut être généraliser dans ce cas

D. L. , Conformal Inuariants Topics in Geometrzc Fu,rtction, Th.eorry. .\lcGlan.Hi1l. À'ew York, 1973.

!. A. Ni, Chipot, lvI. k Fouad, S. : On the deformation of an elastic w-ile br' one ol tw'o heavy disks

. B. Ij-lndersson, On two-dimensional vortex motion in simply connecterl reqion. Ilarrsacfjons of the Royal Institute of Technology, Division of Applierl Hrdrornechanics). Nr. 126. 1958@ pp.)

.. C. Ijl-banclle and . Flucher, i\"1.: Harmonic radius and concentratil.X of energt/.ltrperlxilit' raclirLs and Liouville's equation Au

.. C. Iii-baiocchi and A. Capelo, Disequazi,oni, uariazzonali e quasz L'ar1,a:,?,onalz. ,|pplin:ion'i i, a problemi di frontiera h,bera vol. I, II

. Bolog-'ntt, English transl, J. Wiley, 1978.

]. J. Bentelmans, N. Chipot, P. Bensoussaa, and A. J. K-lions, On a variational problem for an elastic membra,ne srrpporting a heavy baLl. Calculus of variationsApplicati,on des Inéquations Variatzonnelles en, r;onfrôl,e stochastzque, p.7982, 1978.

!. Berger-'.-l, I. S. Fraenkel, and L. F. , NonJinear desingularization in certain free boundar .t' problems, Communs N[ath. Phys, vol.77, pp.749-172, 1980.

. H. Bézis, Prob]ème unilatéraux, J, 1983.

, r The srnoofhnes.s of .solrrrious fo non/irre;u r';rliitrilntttl inecymlities. lndjana Lirii'. -\Iath. .1.23, pp.31-39

. L. Caft-'arelli, A rema.r'k on the Harrcclorff -\,[ea.srrre of'a Free Borrnr/tu'r-arrr/ rltc C'ottr.orgence of C'oincidence Sef-s, Boll. L:.]LI. 1, pp.109-113, 1951.

, A.: Conre.xjtr-of .solrrtjon.s o1'seni.ljneal r'lliptit .rlinrrioit, pp.31-57, 1985.

, ;t;l C'ltipot. Jl.: Variatt,onal [nequalities And Flow In Porous !r[edia. Sjrringer' \,r'r- Iiry. Berlin and '\rew York. 1981. ,16j Cbr, A variational inequaijtv assocjarerl rr-ir1i liqrrid on à soap frln. Arch. Rational L[ech. Ana]. 93, pp.705-717, 1986.

. L. Denkowicz and . J. Oden, On some existence and uniqueness results in contact problems with nonlocal friction, Nonlinear Analysis: Theory, Methods & Applications, vol.6, issue.10, pp.1075-1093, 1982.
DOI : 10.1016/0362-546X(82)90076-1

!. P. Dru-'en, Unzualent Functions, 1983.

B. Cjelrrrajl and . Na, Lecture tYotes in IVlathematics 503.317 -327. S.t'inopt' Berlin. 1976. ')0t -: Problème nathématiques de la mé.canique-équilibre d'un solide élastiqrre ;rr.r,('r^rlrfact unilateral et

, P;rt'ts 290, pp.263-265, 1980.

.. C. Elliott and A. Friedman, The contact set of a rigid bod-v partial/r'^srrl> pot'ted b;,' a tnembrane, pp.251-276, 1986.

L. , B: Introduction To Partial Differential Equations. Princeton Llrj rrr'.sifr, 1976.

D. 2ji-gilbarg, . N. Trudinger, . Elliptic-parti, and . Di, fferential Equations of Second Orrler, 1977.

. I2ltl-grr and . B. Staffson, On the convexity of a solution of Liouville's equation. Drrke .\/zrt,lr. .1. 60. 303 -311. 1990. 2(;' (-rtsraffistllt. B.: On the ntotion of a rorfex in fu'o rhrletrsjorrirl flprr-ttt;rp irlt,;rl llttirl in .itrtplr-and ntultipl.t' connected donains. Depalrernenf ot'-\Iirrlierriirrjcs. lJrrr';r1 Il^:firttfe of Tec'hnolog.r: Srockholm. Sw'ec/en

. Htttltrntat-'d, L: La théorie rles Équattons eul Dértu(e Prtrtielles. Erljrirrrr^s S1r- lrrrrhrTrrls. Pekin

:. H. Hirt-'gi, Exf renra I probleme und L,ngleichungen kon.fbrrrrel Goberr.,gr r jrs1r1. ('rrt117.rrlsj1jo ^\lafhenratjcet, pp.81-111, 1951.

/. ). , 1213 -1225. ig9\. ,.:l)i -: Rearra'ngements and Conuertty of Leuel sets in PDE. Lectttre ^\br:es jrr -\ltrflrerrratics 1150 Contact between elastical{t'.supporter,l r.ilcrr/ru. 1.,1irte airr] a rigid indenter How a minimal surface leaves an obstacle. Acta )Iatlt. iJ7 The coincidence set of solution of certain variational ineqrtalitie, Int. J. Engng Sci. lgBJ, vol.1021, issue.21, pp.681-690, 1973.

/. Rariona and . Anal, Tlle Regularitlr of the solution to a certain variationa, pp.231-250, 1971.

, Prrle An introductzon to V'arlati.onul [nernmlitte.c rrrtrl tlreir' .lppltcations. iVew York. 1980. 'i6.i [itnnington. A.: An improued conueùty marzrnum prin,ctplrc o,ni ,so,me rr,pplir:af iort: On the regularity of the soiution of a raliariorral inr.rymlit.v. Communs pttre appl, On tàe exrsfence and smoothness of solutions of some noncoercite rariari('nal rueqrralities. Arch. Rational lvlech. Anal, pp.153-188, 1969.

, On the boundary behavior of minimal surfaces, Proc. .\ât. Ar.acl. 5r i. LISA. 37, 103 -770ltll -: On minimal.surfaces with partly free boundary. Pure App. Ilath.. J. l -13, 1951.

C. '. Lin, On fhe JIottort of l'ortt.ces i,rr Tu'o Dimen,sion.'. f/re, L-rrjr.r,r

R. Tr, . Pt-'e, and . Ss, Toronto. 19J3. l'l Lirirt^s. .1.L.: Qucl,qtte,\[éthode.s rLe. résoltLtion d.es Problùn('.\ uu r lirrtitr,.s rrttrt l, rt,' rr r t r.:. p1p16ç1

. Prrrs, , 1976.

. Lioii^s,

. Z. 16i-\r-'1rrrli, ConJorntal X,[apping. IVIc Graw-Hil,l..\'ery York, 1952.

, 1. C. C.: TIte boundary behavior of minimal surface.s. Irirenf. -\Iarh, J7

, J -3;13. 1969. .1.s./ -: On new resu/ts in the theory of minimal surfaces

. Orlen and . Kikuchi, Contact problems in elasti,city. TTL-O-\I Rel-lorr ill-,r.Ilre Liniv'ersit.v of Texas at Austin, 1979.

J. S. ]-i-pirltuldson, Vortices. Liouville's equation and the Bergman kerne.l frrncrion. -\fzrfltettterf ica 27, pp.321-331, 1980.

R. J. , Obstacle Problems tn Ivlathematical Ph'ysLcs.Xolrh Ho/lalcl. .{rrrrtr.r'dar n, p.987

.. L. 2l-sirljo and . K. Oikawa, Capactty Functions, 1969.

, i:i) Trintble. S. Y.; A coefficient inequality for convex univalent frrnctions